How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

Hello my name is Jeremy im 32 and have had a double lung transplant

Customer Question

Hello my name is XXXXX XXXXX 32 and have had a double lung transplant 6 years ago and do to the rejection meds im now in kidney failure i've been doing dialysis since Febuary 2007. Latley i've just been feeling sick to my stomach afterwards and all together crappy until the next morning even then I sumtimes throw up wahtever I eat for breakfast. Why does this happen? Is there anything I can do to prevent this or make it better?
Submitted: 6 years ago.
Category: Health
Expert:  Pauline replied 6 years ago.

The most common cause of nausea and feeling tired after dialysis is the low blood pressure that occurs as excess fluid is removed. It is essential that you tell your team about how you feel so that they can try making adjustments to the fluid shift levels.


The other common problem is that people drink too much fluid on the days between dialysis so it is important to keep to your limits as this reduces the swings that you will see from day to day.


Less common causes can include an intolerance to the dialysis process itself, or other problems such as anemia or chronic infection. So in order to find out what is happening, your team need to have a thorough review of your stats and look at ways of making adjustments.


Related Health Questions